2017
Том 69
№ 7

All Issues

Volume 26, № 3, 1974

Article (Ukrainian)

Distribution of the exit time and value for homogeneous processes with independent increments given on a finite Markov chain

Gusak D. V., Peresypkina S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 291–299

Article (Ukrainian)

A contribution to kolmogorov problem of relationships among upper bounds of derivatives of real functions given on entire axis

Dubovik V. A., Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 300–317

Article (Ukrainian)

Reduction of a regular matrix polynomial to quasidiagonal form

Gryniv L. M., Kazimirskii P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 318–327

Article (Ukrainian)

On the correctness of the problem of dirichlet and neumann for second-order parabolic equations with coefficients in dini classes

Matychuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 328–337

Article (Ukrainian)

The application of the method of averaging to a two-point boundary value problem for systems of integrodifferential equations of Volterra type

Milusheva S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 338–347

Article (Ukrainian)

The truncated generalized power symmetric moment problem

Us G. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 348–358

Article (Ukrainian)

On one generalization of completely factorable groups

Baryshovets P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 359–362

Article (Ukrainian)

On numerical solution of ordinary differential equations by V. K. Dzyadyk scheme

Denisenko P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 362–367

Article (Ukrainian)

Classes of functions Ap (?, ?) and Fourier coefficients

Kagady L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 367–374

Article (Ukrainian)

Use of asymptotic method in analysis of interaction of plasma with beams of charged particles

Kovtun R. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 374–380

Article (Ukrainian)

Stabilization of equilibrium in nonlinear oscillatory systems

Kudin G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 380–386

Article (Ukrainian)

Nonperiodic groups with bounds for layers of elements

Kurdachenko L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 386–389

Article (Ukrainian)

Generalization of solution of a class of boundary-value problems in the theory of filtration

Lavrik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 389–393

Article (Ukrainian)

Structure of solution of Cauchy's equation for a linear differential system on a manifold

Lapkovsky A. K., Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 393–397

Article (Ukrainian)

Local topological equivalence in the neighborhood of a fixed point of certain systems of ordinary differential equations with discontinuous right side

Mironov N. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 398–402

Article (Ukrainian)

The increase in the stability of a flexible circular flat plate by the use of high frequency compressive forces

Berezovsky A. A., Mitropolskiy Yu. A., Turgunov N.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 402–408

Article (Ukrainian)

The application of the Wiener-Levinson theory to the investigation of the asymptotic behavior of continuous bounded solutions of integral equations with difference kernels

Parasyuk I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 408–411

Article (Ukrainian)

The method of averaging in systems with an impulsive action

Perestyuk N. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 411–418

Article (Ukrainian)

Construction of positive definite matrices which are near to a given one

Tsvetkova T. A.

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 418–420

Article (Ukrainian)

An approximate method of construction of the solutions of integrodifferential equations

Sharova L. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 420–422

Article (Ukrainian)

Some determinant identities

Yakovlev O. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 422–427